MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah MRHK TIB INS 10MM XS/S S1/S2; Prosthesis, knee, femorotibial, constrained, cemented, metal/polymer

Stryker Orthopaedics-Mahwah MRHK TIB INS 10MM XS/S S1/S2; Prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Catalog Number 64813210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision/exploration of distal femur gmrs r due to pain.Revised distal femur and articulating components- patella added.No issue with devices reported.Notification only.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name# gmrs dist fem comp std r 65mm ; cat# 64952040; lot# p437d, device name# mrhk tibial sleeve ; cat# 64812140; lot# lkt583, device name# mrh tib rot comp xs-xl ; cat# 64812100; lot# 186017, device name# mrhk femoral bushing ; cat# 64812110; lot# lkt626, device name# mrh axle ; cat# 64812120; lot# ctd84268, device name# mrhk bumper ins - neutral ; cat# 64812130; lot# llh632, device name# mrhk femoral bushing ; cat# 64812110; lot# lkt626.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
Prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50476269
Report Number0002249697-2026-00783
Device Sequence Number10323527
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64813210
Device Lot NumberLLP244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexFemale